On the Validity of Nonlinear and Nonsmooth Inequalities

Full Text (PDF, 751KB), PP.60-66

Views: 0 Downloads: 0


M. H. Noori Skandari 1,*

1. School of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran

* Corresponding author.

DOI: https://doi.org/10.5815/ijisa.2017.01.06

Received: 2 May 2016 / Revised: 1 Aug. 2016 / Accepted: 12 Sep. 2016 / Published: 8 Jan. 2017

Index Terms

Nonlinear and nonsmooth inequalities, Generalized Derivatives, Linearization approach, Smooth and Nonsmooth Optimization


In this article, a new approach is presented to survey the validity of the nonlinear and nonsmooth inequalities on a compact domain using optimization. Here, an optimization problem corresponding with the considered inequality is proposed and by solving of which, the validity of the inequality will be determined. The optimization problem, in smooth and nonsmooth forms, is solved by a linearization approach. The efficiency of presented approach is illustrated in some examples.

Cite This Paper

M. H. Noori Skandari,"On the Validity of Nonlinear and Nonsmooth Inequalities", International Journal of Intelligent Systems and Applications(IJISA), Vol.9, No.1, pp.60-66, 2017. DOI:10.5815/ijisa.2017.01.06


[1]A. Matkovic and J. Pecaric, A Variant of Jensen’s inequality for convex functions of several variables, Journal of Mathematical Inequalities, 1(2007),1, 45–51.
[2]J. I. Fujii, J. Pecaric and Y. Seo, The Jensen inequaly in an external formula, Journal of Mathematical Inequalities, 6(2012), 3, 473–480.
[3]L. Horvath, A new refinement of discrete Jensen’s inequality depending on parameters, Journal of Inequalities and Applications, 551(2013).
[4]A. R. Khan, J. Pecaric Ecaric and M. R. Lipanovic, N-Exponential Convexity for Jensen-type Inequalities, Journal of Mathematical Inequalities, 7(2013), 3, 313–335.
[5]C. G. Cao, Z. P.Yang, X. Zhang , Two inequalities involving Hadamard products of positive semi-definite Hermitian matrices, Journal of Applied Mathematics and Computing , 10(2002)1-2, 101-109.
[6]T. Trif, Charactrizations of convex functions of a vector variable via Hermit-Hadmard’s inequality, Journal of Mathematical Inequalities, 2(2008), 1, 37–44.
[7]Y. Wang, M. M Zheng, F. Qi , Integral inequalities of Hermite-Hadamard type for functions whose derivatives are α-preinvex, Journal of Inequalities and Applications 97(2014).
[8]S. H. Wang, F. Qi , Hermite-Hadamard type inequalities for n-times differentiable and preinvex functions , Journal of Inequalities and Applications , 49(2014).
[9]C. J Zhao, W. S. Cheung, X.Y. Li , On the Hermite-Hadamard type inequalities , Journal of Inequalities and Applications, 228 (2013).
[10]X. Gao, A note on the Hermite-Hadamard inequality, Journal of Mathematical Inequalities, 4(2010), 4, 587–591.
[11]M. H. Noori Skandari, A.V. Kamyad and H. R. Erfanian, A New Practical Generalized Derivative for Nonsmooth Functions, The Electronic Journal of Mathematics and Technology, 7(2013),1.
[12]M. H. Noori Skandari, A. V. Kamyad and S. Effati, Generalized Euler-Lagrange Equation for Nonsmooth Calculus of Variations, Nonlinear Dyn., 75(2014), 85–100.
[13]H. R. Erfanian, M. H. Noori Skandari, and A. V. Kamyad, A Novel Approach for Solving Nonsmooth Optimization Problems with Application to Nonsmooth Equations, Hindawi Publishing Corporation, Journal of Mathematics, Vol. 2013, Article ID 750834.
[14]H. R. Erfanian, M. H. Noori skandari and A. V. Kamayad, A New Approach for the Generalized First
Derivative and Extension It to the Generalized
Second Derivative of Nonsmooth Functions, I.J. Intelligent Systems and Applications, 04 (2013), 100-107.
[15]M. H. Noori Skandari, H. R. Erfanian, A. V. Kamyad and M. H. Farahi, Solving a Class of Non-Smooth Optimal Control Problems, I.J. Intelligent Systems and Applications,07( 2013) 07, 16-22.